# SDR ASAA2023091645179

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,525 hours, 12,266 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Faulted
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED BOX ON #2 ENGINE EGT GAUGE UPON SHUTDOWN. NO OTHER ABNORMAL INDICATIONS THROUGHOUT FLIGHT. (REF TSR714980) GROUNDED - YES. (RESOLVED ON W/O: 1969938 TASKCARD: N/R-00001) PERFORMED ENG EXCEEDANCE PAGE CHK PER AMM 71-00-00-740-801-F00. NO EXCEEDANCES FOUND. PERFORMED FIM 77-21 TASK 804. T49.5 PARAMETER IS WITHIN THE LIMITS SH 26065 09/16/23. REMOVED AND REPLACED S4 T49.5 PROBE ON ENGINE #2 REF AMM 77-21-01/401. EEC TEST GOOD. WSO 30744 09/16/2023. REF LP 60849158 FOR TSR. REF AMM 70-70-01-200-801-F00. 56558. REF LP 60608118 FOR ACCOMPLISHMENT OF STEP 6. TSR COMPLIED WITH. SEAMC NOTIFIED. JEREMY
